# SDR EE4Y201202020011

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 22,444 hours, 10,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: D52470009210
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE ACCESSORY COMPARTMENT ACCESS DOOR 312AR BONDING LEAD ATTACHMENT ANGLE CORRODED.  REPLACED ANGLE IAW SRM 51-72-11.
